# SDR TRAX200600925

- Difficulty date: October 24, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 13,730 hours, 11,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTING FROM ROW 8 BACK IS INOP.  FLT 4613 DEL 285 MINS.
